# SDR SWIA200211028

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 15,867 hours, 22,479 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

LEFT ANTISKID INOP ON APPROACH TO LANDING.  ON SECOND APPROACH THE LEFT ANTISKID FAILED AGAIN FOLLOWED BY THE RIGHT ABOUT 10 SECONDS LATER.  RETURNED TO FAT.  INSPECTED ANTISKID SYSTEM, UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME.  REMOVED AND REPLACED LEFT AND RIGHT ANTISKID RELAYS FOR TROUBLESHOOTING.  OPS CHECKS GOOD AT THIS TIME.
